# SDR 99ZZZX4674

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300VF
- Make and model: Piper PA-31-350
- Aircraft serial: 317852050
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: 10382681
- Condition: Failed
- Location: Magneto
- Component: D6LN3000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CONDENSER, P/N 10-382681, WITH DATE CODE 9804, AND REPLACED WITH CODE 9920.  SUBMMITTER STATED NUMEROUS FAILURES OF THIS CONDENSER HAVE HAPPENED LATELY (12 MONTHS).
